# SDR SWAA2022092169726

- Difficulty date: August 26, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 52,141 hours, 25,914 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 241ZF
- Condition: Damaged
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 241ZF HAS A RIPPED OUT INSERT AT THE AFT I/B CORNER. / REMOVED DAMAGE TO UPPER SURFACE IAW SRM 53-00-50-2R-6 PARA 3.A; 3.C-3.E FOUND ADDITIONAL DAMAGE ADJACENT TO REPAIR FABRICATED UPPER SURFACE REPAIR PLIES FROM BMS9-3 H1581 LOT NUMBER 1493221-1 AND REPAIR CORE PLUGS FROM BMS8-124 CLASS 4; TYPE 5 GRADE 9.0 LOT NUMBER 1287137 IAW SRM 53-00-50-2R-6 PARAGRAPH 3.F AND G.(1).(A INSTALLED UPPER SURFACE PLIES WITH BMS8-201 CLASS III LOT NUMBER AK2EP8210K AND REPAIR CORE PLUGS WITH BMS5-28 TYPE 19 LOT NUMBER AK2DP3091K VACUUM BAGGED AND VERIFIED 5X5 USING VACUUM GAUGE ID: ATS2441 DUE: 08/2023; IAW SRM 53-00-50-2R-6 PARAGRAPH 3.F;G.(1).(B-C) AND H.(1).FABRICATED REPAIR PLIES USING BMS-9-3 ST1581 LOT#1493221-1 IAW SRM 53-00-50-2R-6 PARA 3.I(1); 3.J; 3.K(1).INSTALLED REPAIR PLIES USING BMS 8-201 TYIII LOT#1478739-1; VACUUM BAGGED FOR HEAT LAMP CURE AND COMPLETED SUCCESSFUL BLEED DOWN TEST  IAW SRM 53-00-50-2R-6 PARA 3.K(1) AND 3.L(1).CURED REPAIR USING HEAT LAMP AND THERMOMETER ID:ATS2209 / CAL DUE DATE:10/2022 IAW SRM 53-00-50-2R-6 PARA 3.M(1).;[16] UNBAGGED AND TRIMMED REPAIR IAW SRM 53-00-50-2R-6 PARA 3.M(1).;[17] INSTALLED REMOVED INSERTS WITH BMS5-107 CLASS 1 LOT NUMBER AK1KP9159K RESIN; CURED RESIN UNDER A HEAT LAMP USING THERMOMETER ID: ATS2209 DUE: 10/2022; TO MONITOR TEMPERATURE; WORK PERFORMED IAW SRM 53-00-50-2R-6 PARAGRAPH 3.N AND DRAWING 147A5810 SHEET 98
